# SDR IPXA2021010864230

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N625UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65782
- Aircraft time: 275 hours, 49 cycles
- System (JASC): 2300 · Communications System
- Part: Warning Message
- Condition: Illuminated
- Location: Data Comm Unit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A DIVERSION, NO EMERGENCY DECLARED.  A/C DIVERTED INTO ALA FOR: HF DATA R, SATCOM VOICE, HF DATA L, SATCOM DATA, DATALINK SYSTEM, DATALINK LOST, CMU.  EICAS MESSAGES INTERMITTANT EXCEPT HF DATA L/R RESET CB'S OF 'CMU AC' PERFORMED ALL DATA LINK COMM TEST HF-L, HF-R, SATCOM, IAW AMM 23-27-00-501 TASK 730-801 (CMU SYS TEST) SATIS.
